Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4325
Title: Quasi-invariant measures on a group of diffeomorphisms of an infinite-dimensional real manifold and induced irreducible unitary representations
Authors: Lüdkovsky, S. V.
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: S. V. Lüdkovsky, "Quasi-invariant measures on a group of diffeomorphisms of an infinite-dimensional real manifold and induced irreducible unitary representations", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 31 (1999), pp. 101-134.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
31 (1999)
Abstract: 
Quasi-invariant strongly differentiable measures on a
group of diffeomorphisms of an infinite-dimension al real Banach
manifold, relative to dense subgroups, are constructed. These
measures are used for the investigation of irreducible unitary representations.
Type: Article
URI: http://hdl.handle.net/10077/4325
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.31 (1999)

Files in This Item:
File Description SizeFormat
LudkovskyRendMat31.pdf375.02 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

693
Last Week
10
Last month
checked on Sep 20, 2021

Download(s) 50

582
checked on Sep 20, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.